Symmetries of the asymptotic dynamics of random compositions of equivariant maps
UNSPECIFIED. (1996) Symmetries of the asymptotic dynamics of random compositions of equivariant maps. NONLINEARITY, 9 (1). pp. 225-235. ISSN 0951-7715Full text not available from this repository.
Let Gamma be a compact Lie group and let Gamma(0) denote the connected component of the identity of Gamma. Suppose f is a map equivariant with respect to Gamma. We consider perturbations of f which are modelled by random compositions of equivariant maps which are close to f pointwise. We show that under mild assumptions on the distribution governing the choice of maps any invariant measure for the resulting Markov process is Gamma(0) invariant and absolutely continuous with respect to Lebesgue measure. Thus observations on the asymptotic dynamics of the perturbed system will have Gamma(0) symmetry.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||NONLINEARITY|
|Publisher:||IOP PUBLISHING LTD|
|Official Date:||January 1996|
|Number of Pages:||11|
|Page Range:||pp. 225-235|
Actions (login required)
Downloads per month over past year